# SDR SIMA991895

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab 340B
- Aircraft serial: 340B312
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 16,054 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

LAS - FLT 3432 - ON TAKEOFF AT APPROXIMATELY 1,100 FEET AGL, HAD WHAT SEEMED TO BE A COMPRESSOR STALL ON THE LEFT ENGINE.  TURNED CTOT OFF AND RETARDED POWER LEVER AND THE LEFT WAS STILL POPPING AND THE OVERTEMP WARNING LIGHT WAS ON AND THE TEMPERATURE INDICATION WAS 1,035 DEGREES.  SHUT DOWN THE ENGINE AND RETURNED TO THE FIELD.  REMOVED AND REPLACED LEFT ENGINE ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  PART TC:  19,841.  (X)
